MathSciNet Relay Station
MathSciNet bibliographic data
MR553375 (81b:30020) 30C45
Goel, R. M.; Sohi, N. S. A new criterion for $p$-valent functions. Proc. Amer. Math. Soc. 78 (1980), no. 3, 353–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement